# SDR 2001UALA01657

- Difficulty date: August 8, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 66,740 hours, 17,360 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1461-1480 STR 35L SPLICE CORRODED.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED STR SPLICE REPAIR.
